I cannot answer your question because I don't have sufficient information about his specific epileptic disorder
. You must speak to the doctor about the REASON he is having such problems.
Sometimes it is possible to retire the medications if he has been seizure-free for a period of at least 2-3 years.
It doesn't sound like this is happening. Stopping the fits
means your doctor should be able to tell you EITHER the underlying cause to his episodes OR the doctor needs to find another combination or another DOSING
regimen of medications that can control his episodes.
Also, you can help your husband by making sure he is well HYDRATED at all times, DOESN'T skip meals, TAKES his medications as ordered by the doctor every time and ON TIME.
You should also make sure with the pharmacist that your husband is not taking any other medications or EATING certain foods or beverages that can NEGATE the effects of his medications to control the seizures.
Hope I have answered your query. Let me know if I can assist you further.
Dr Dariush Saghafi, Neurologist